# SDR 08FDEA04281

- Difficulty date: October 9, 2008
- Submitted: October 10, 2008
- Operation: Air carrier
- Aircraft: N426FE
- Make and model: Airbus A310-203
- Aircraft serial: 245
- Aircraft time: 38,587 hours, 25,973 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: A27112119200
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK REINFORCE UPPER FRAME BASE TO ARCHES JUNCTIONS FRAME FOOT 46 LEFT,   REWORK HOLES  23, 26, 27 BY E.A 6-5310-123911.  REAMED HOLES 23, 26,& 27. TO .433.  BUSHINGS FABED ON TRAVELER T8/762882, BUSHINGS INSTALLED IAW E.A 6-5310-123911
